# SDR DXTA2016030706198

- Difficulty date: March 7, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Gulstm GIV
- Aircraft serial: 1426
- Aircraft time: 12,356 hours, 6,137 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 1159WM20052105
- Condition: Corroded
- Location: Te Flap
- Part time: 12,356 hours, 6,137 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP TRACK SUPPORT FITTING C, CORROSION FOUND AT FLAP TRACK SUPPORT FITTING BOLT HOLE.  AFTER CORROSION WAS REMOVED FROM BORE OF "C" FLAP TRACK UPPER ASSEMBLY FOUND BUSHINGS TO MEASURE BEYOND LIMITS OF .7495-.7505 PER DRAWING 1159WM20105.  REMOVED LT "C" FLAP TRACK UPPER FITTING ASSEMBLY AND LOWER FITTING PER DRAWING 1159W20014 AND 1159W40003. INSTALLED LT C TRACK ASSY WITH UPPER AND LOWER FITTINGS TO REAR BEAM AREA PER GAG DRAWINGS 1159W20014 AND 1159W40003.  INSTALLED NEW CENTER C TRACK CONNECTING HARDWARE AND TORQUED PER GAMPS 2220 REV. E.
